# SDR JBGA200700012

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N529KF
- Make and model: Lear 60LEAR
- Aircraft serial: 064
- Aircraft time: 7,517 hours, 5,234 cycles
- Engine: Pwa PW305A
- Engine time: 7,119 hours, 4,995 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF OUT OF LUK TO TSY AT 4000 FT RIGHT ENGINE STARTED SURGING FROM FULL POWER TO IDLE, PILOT REDUCED POWER TO 85 PERCENT THEN 10 SECONDS ENGINE STARTED TO SURGE FROM 85 PERCENT TO IDLE, PILOT THEN SHUT ENGINE DOWN AND RETURNED TO LUK NO PROBLEM.  CAUSE FOR THIS PROBLEM NOT KNOWN AT THIS TIME 7-27-2007.  ENGINE REPAIRED BY REPLACING BLEED AIR VALVES AND ENGINE WIRE HARNESS.  AIDS RECORD SUBMITTED ON 8/1/2007
